# SDR 29GA2020032300001

- Difficulty date: March 22, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 38,292 hours, 43,224 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG130901
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT# 0094 FLL/EYW REPORT: GEAR TRANSIT LIGHT DOES NOT EXTINGUISH DURING RETRACTION. PERFORMED QRH 10-3 AND LIGHT DID NOT EXTINGUISH. EXTENDED GEAR WITH NO OTHER ISSUES. CORRECTIVE ACTION: INSPECTED UPLOCK SWITCHES IAW T/C REF. S 32-61-01. REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK SWITCH IAW AMM 32-61-15-02. FUNCTIONAL TEST SATISFACTORY IAW REF. 32-30-00.
